Neumann and Periodic Boundary-Value Problems for Quasilinear Ordinary Differential Equations with a Nonlinearity in the Derivative
MetadataShow full metadata
We present sufficient conditions for the existence of solutions to Neumann and periodic boundary-value problems for some class of quasilinear ordinary differential equations. We also show that this condition is necessary for certain nonlinearities. Our results involve the p-Laplacian, the mean-curvature operator and nonlinearities blowing up.
CitationGirg, P. (2000). Neumann and periodic boundary-value problems for quasilinear ordinary differential equations with a nonlinearity in the derivative. Electronic Journal of Differential Equations, 2000(63), pp. 1-28.
This work is licensed under a Creative Commons Attribution 4.0 International License.